# SDR DALA2015092807884

- Difficulty date: April 17, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENTS LEFT AFT FUSELAGE AT STRINGER 25 LT, STATION 1490, ABOUT 15 FT FWD OF LEFT AFT SERVICE DOOR. INSTALLED CAT C REPAIR PER SRM.
